Which complication or association is classically linked with Paracetamol overdose?
Answer and explanation
Correct answer: A. Acute liver failure
- Step 1: Acute liver failure is classically linked with Paracetamol overdose.
Answer
Acute liver failure.
Why not the others: 'Salicylate-induced pulmonary oedema': it belongs to aspirin toxicity. 'Opioid-induced respiratory depression': it belongs to opioid toxicity. 'Wernicke encephalopathy': it follows thiamine deficiency in alcohol misuse.
Practise more Clinical cases.
Free questions with an explanation for every one, and full timed Kuwait Medical Licensing Examination (KMLE / KIMS) mock tests.
More Clinical cases questions
- A 60-year-old smoker has crushing central chest pain for 40 minutes, sweating, and ST elevation in leads II, III and aVF. What is the most l…
- Which is the most appropriate initial treatment for Inferior ST-elevation myocardial infarction?
- Which investigation best confirms Pulmonary embolism?
- Which complication or association is classically linked with Pulmonary embolism?
- After a road accident a man is gasping, has absent breath sounds on the right, a deviated trachea and low blood pressure. What is the most l…
- Which is the most appropriate initial treatment for Tension pneumothorax?